# SDR AALA202511185759

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 19,504 hours, 2,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHTS AT L4 DOOR WON'T PRESS-TO-TEST. MAINTENANCE REPLACED BATTERY PACKS FOR EMERGENCY FLASHLIGHTS AT L4 DOORS IAW AMM 25-64-00.
